# SDR UIEA2018082701804

- Difficulty date: August 27, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,852 hours, 22,931 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0856LU5
- Part serial: 174299
- Condition: Defective
- Location: Pitot/Static Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT AUX PITOT MSG AND EICAS AFTER RIGHT ENGINE START. REMOVED AND REPLACED STATIC LT SIDE AUX PROBE IAW AMM 34-11-01. PERFORMED OPS AND LEAK CHECK IAW AMM 30-31-00. OPS CHECK NORMAL AT THIS TIME.
